# SDR ASAA9580296

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L201913
- Condition: Defective
- Location: Catwalk
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHT IN THE CATWALK WAS FOUND INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
